MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SPINE TRACKER; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO SPINE TRACKER; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6002-005-000
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/07/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgical procedure a screw fell out of the device on the scrub table.There were no adverse consequences or procedural delays as a result of the event.
 
Event or Problem Description

Brand Name
SPINE TRACKER
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key6676285
Report Number0001811755-2017-01351
Device Sequence Number16161287
Product Code HAW
UDI-Device Identifier04546540350176
UDI-Public(01)04546540350176
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K012380
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6002-005-000
Device Catalogue Number6002-005-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2017
Initial Date Received by Manufacturer 06/07/2017
Supplement Date Received by Manufacturer08/15/2017
Initial Report FDA Received Date06/29/2017
Supplement Report FDA Received Date01/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1